# SDR ASAA1148951

- Difficulty date: January 11, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465262
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 400 BETWEEN STR 8L AND 9L.  REPAIRED CRACKED FRAME IAW EA AD20062609 400 53 109 REV NEW DATED 28JAN11.
